MathSciNet Relay Station
MathSciNet bibliographic data
MR813236 (87h:62027) 62E20
Babu, G. Jogesh; Singh, Kesar Edgeworth expansions for sampling without replacement from finite populations. J. Multivariate Anal. 17 (1985), no. 3, 261–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement